Tuesday, August 17, 2010
I wrote in a previous blog that I started taking a new prescription. My doctor recommended that I stop getting Depo-Provera shots because of loss of bone density, so about a week ago I started taking The Pill. Since then, I have had quite a few days of being moody and lethargic. Today was one of those lethargic days. I just felt like laying on the couch all day - I wasn't in a bad mood, I just didn't feel like leaving the house. I even skipped yoga tonight because I just didn't feel like getting up. Bleh.
It's not even been two weeks, so I'm not going to give up yet, but I *am* keeping track of what is going on with me. I rarely feel lethargic, so it's a little strange. Any thoughts on side effects or how long they last when you start a new medication?
But part of this moodiness probably comes from being apart from my honey. His work schedule is starting to take a toll on me, and it did even before I started my new prescription. So I'm sure that the situation isn't helping things. I am looking forward to the start of school to see if being busy and around other people (honestly, I've been a bit of a hermit this summer) helps the situation. I'll get back to a routine and I won't have time to sit around and think, which can sometimes be a good thing, but too much time to think makes me a little paranoid!
So because I like to make lists, here are some ways I'm thinking that I can fight off this moodiness and lethargy:
- Get to the gym in the morning - put on my gym clothes first thing so I don't have the option of making excuses.
- Reach out more to friends and family, especially my family. I often feel funny asking other people to listen and support me, but I shouldn't.
- Focus on some future goals - more school? new city? savings plan?
And because I like to find the positive side of things as much as (or even more than!) making lists, here are some good things:
- I haven't really had any other bad side effects from the new medication (knock on wood).
- The house is clean from all this time I have.
- There are brownies in the oven.
- I still like to go to the gym, I just need to do it with more consistency.
- My appetite is not really any different - I haven't been eating crazy amounts of food, which is a possible side effect. I *have*, however, been seriously craving chocolate and chips. Hence the brownies in the oven.
- Honey and I had a WONDERFUL time canoeing yesterday. It was SO nice to spend time together - it was a perfect day and it was a great workout to boot!
I think tonight will be a little walk around the loop and maybe some lower body ST stuff here at home. Tomorrow morning I have to get blood work done, so no eating after 8:00. I will be surely getting all my water in tonight!
Time to check the brownies...
Sunday, August 15, 2010
They're a little later than usual - I typically do my goals on Friday evening, but I just didn't get around to it this weekend.
So here goes:
75 grams of protein a day (this is a stretch - I would be happy with 70)
Gym time 3x first thing in the morning (to get used to my school schedule - day 1 was today)
425 fitness minutes
Get something from the back-to-school list
I am super excited for tomorrow - honey and I are going canoeing in the morning! It was all his idea - can't wait to spend some time together.
Did a little laundry and vacuuming today. Watched The Matrix. Was not a very exciting day, but the good thing is that I'm learning to relax.
Honey is home!
Saturday, August 14, 2010
This blog is a little girly, so there's your warning.
Today is a really weird day. I don't feel sad, I am actually in a good mood, but I just don't feel like doing anything. I feel a little tired, I took a 2-hour nap, and then I watched a movie. I am headed back to the couch with an English muffin in a minute.
I just started the pill on Sunday. I had been on Depo-Provera (a shot) for years, but my doctor wanted me to switch. Depo-Provera has been shown to cause bone loss, and switching to the Pill will help me get some bone density back. So I don't know if this is the new medication that I'm getting used to or not... I'm guessing it could be; one of the side effects is slight nausea within the first week or two, and I am definitely feeling that... it's very slight, but it's definitely there.
Another weird thing about today is that I'm totally craving carbs. After my normal breakfast, my lunch consisted of chips and salsa, and I just had some more. I've really been upping my protein lately, and maybe I'm not getting enough carbs...?
All I know is that today is weird. This kind of laziness doesn't happen very often... I'm not concerned yet, it's only been today, after all, but I am definitely going to pay attention to my body and see if this turns into a pattern.
That's all, it's back to the couch.
Get An Email Alert Each Time CARILOUIE Posts